Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What could be the reason for hair fall?

Hello doctor , i am loosing my hair very fast , and hair comes out with white bulb, what does it mean ? it ll come back or not ?
Asked On : Thu, 24 Mar 2011
Answers:  3 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
rathin ,the hair with white bulb you are loosing is called telogen hair(a type of hair which is in the falling stage)...and if you are loosing this kind of hair in bunches every day,then the condition is called TELOGEN EFFLUVIUM...There are various causes of this kind of hair loss..You have not mentioned your age,kindly do so...Treatment depends upon the cause it can be iron deficiency or stress,any chronic illness(typhoid,jaundice etc)...etc...Standard medication for this problem would be tpo apply minoxidil sol locally over scalp twice a day...take tab boitin aswell.Consult a dermatologist for proper work up and treatment.
take care,
Answered: Thu, 24 Mar 2011
I find this answer helpful
  User's Response
hello doctor , i am 23rd yrs old . i am using minoxidil sol 5% every day and taking biotin 5mg . then also having same problem.. please tell me hair ll come back or not .
Answered: Thu, 24 Mar 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
you can add tab finestride (1mg) to your prescription .Consult a dermatologist for prescription.These medications and even minoxidil has to be used for atleast 6 months for a good response.
take care,
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor